# SDR MASA200602230

- Difficulty date: September 5, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,580 hours, 16,523 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7302 JFK - A/C ABORTED TAKEOFF AND RTG DUE TO NR 1 IDG CAUTION MESSAGE.  MX SERVICED IDG.
